MathSciNet Relay Station
MathSciNet bibliographic data
MR2219842 35J60 (35J20 35P30 47J30 58E05)
Buffoni, Boris; Esteban, Maria J.; Séré, Eric Normalized solutions to strongly indefinite semilinear equations. Adv. Nonlinear Stud. 6 (2006), no. 2, 323–347.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement